# SDR AALA202510104684

- Difficulty date: October 6, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 63,522 hours, 40,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L1 DOOR INOP. MAINTENANCE REPLACED L1 DOOR EMERGENCY LIGHT ASSY IAW AMM 33-51-11.
